# SDR CA040927001

- Difficulty date: September 24, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 2,131 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Control Valve
- Part number: 5829C000
- Part serial: 6130981
- Condition: Intermittent
- Location: Temp  Control
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AUTO TEMP.  FUNCTION OF ECS NOT WORKING PROPERLY DURING FLIGHT AND MANUAL SIDE INTERMITTENT.  AIRCRAFT FINISHED FLIGHT AND TEMPERATURE CONTROL VALVE ASSY (PN 5829C000) TESTED AND REPLACED.
